Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from polycystic ovaries, acne and hirsutism. Pigmented chin due to electrolysis. Using tweezers for superficial hair. How to remove acne and pigmentation marks? Is isotrin safe to be used?

hello doctor am a 31year old woman who has polycystic ovaries and is suffering from acne and hirsutism from the age of 15. am not obese and i have two kids.i have been on oralcntraceptivepills and finasteride ,during my younger days with moderate results. Electrolysis ,which was done almost ten years back,left me with a pigmented chin,which i cover with dermacolorcamouflage creme by kryolan.Is there anything i could apply on my acne scars and pigmented chin that would make them fade away? currently am using tweezers for the superficial hair and am quite comfortable with it.i just want the scars to go..Also i want to know whether isotroin is safe to be tried? i know that it causes birth defects but am not planning for any more babies so is it safe?my acne is not severe but its persistant and at times ,cystic. Thank you.
Asked On : Thu, 19 Apr 2012
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

For pigmented chin you can try topical kojic acid, available in pharmacy under different brand names, also you can try 6% topical glycolic acid. use strictly at night and they may tend to cause a little irritation, so initially apply alternate nights till your skin is able to take it well and then move on to every night.
For acne scars, the topical creams do not work well, you can opt for procedures such as dermaroller or fractional laser.
Oral isotretinoin should be taken STRICTLY under doctor supervision.Birth defects is just one of the side effect, but there are a handful of common effects that can be caused and more so base line investigations are needed to start you on this drug, so dont take it as an OTC product.

Take Care

Answered: Thu, 19 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor